# SDR CA140903012

- Difficulty date: August 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 20,592 hours
- Engine: Allsn 250C20
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: AM369D21832
- Condition: Rough
- Location: T/R Pitch
- Part time: 486 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND DURING ENGINE WIND DOWN, A LOUD SQUEAL WAS HEARD COMING FROM THE AFT OF THE HELICOPTER.  IT WAS DETERMINED THAT THE NOISE WAS EMANATING FROM THE TAIL ROTOR PITCH CONTROL BEARINGS.  THE TAIL ROTOR PITCH CONTROL LINKS WERE DISCONNECTED AND WHEN THE PITCH CONTROL WAS ROTATED, THE BEARINGS WERE FOUND TO BE EXTREMELY ROUGH.  MFG RECOMMENDATIONS ARE FOR THE PITCH CONTROL TO BE 
RE-GREASED EVERY 2 YEARS OR 2770 HOURS.  WE HAVE BEEN RE-GREASING ANNUALLY AND WILL NOW BE RE-GREASING EVERY 6 MONTHS OR 180 HOURS TO SEE IF THE BEARINGS WILL LAST LONGER.  ALSO, WE HAVE INSTRUCTED OUR PILOTS TO AVOID THE PITCH CONTROL ASSY WHEN WASHING THE HELICOPTER.
